# SDR ASOA200801677

- Difficulty date: December 6, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 15,320 hours, 10,304 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CAP HAS CORROSION AT LBL 9 BETWEEN FS 581.00 AND FS 597.00.  LBL 9 FLOORBEAM REPLACED BETWEEN FS 572.00 & 686.  WORK DONE IAW CRJ  700 SRM 51-21-06, CRJ 700 SRM 51-11-00.  LBL 9 FLOOR BEAM REPLACED REFER TO W/O 105591 N/R-00401 FOR WORK ACCOMPLISHED .
